# SDR UALA2011031401193

- Difficulty date: March 13, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 37,527 hours, 14,456 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Out Of Tolerance
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 11WL IS OUT OF TOLERANCE.  REPLACED AND OPS CHECKED EPSU 11WL AT C-03 VISIT.  ALL OKAY.
